MAUDE Adverse Event Report: GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number GAC103
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
An ais-c anchor puller broke during a procedure.This caused a delay in the procedure of less than 5 minutes as the broken component was retrieved.The surgeon removed the anchor and the broken instrument components and completed the procedure without further incident.

Brand Name
AIS-C CERVICAL STANDALONE SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
GENESYS SPINE
1250 capital of texas hwy
bldg 3 ste 600
austin TX 78746
MDR Report Key10358964
Report Number3008455034-2020-00003
Device Sequence Number11345492
Product Code OVE
UDI-Device IdentifierM719GAC1030
UDI-Public+M719GAC1030/$$7FS201711067
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGAC103
Device Catalogue NumberGAC103
Device Lot NumberFS20171106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;